MathSciNet Relay Station
MathSciNet bibliographic data
MR1675234 (2000b:53074) 53C30 (17C20 53C05 53C35)
Shima, Hirohiko Homogeneous spaces with invariant projectively flat affine connections. Trans. Amer. Math. Soc. 351 (1999), no. 12, 4713–4726.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement